# SDR COMA0560788

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- Engine: Ge CF343A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831225
- Condition: Corroded
- Location: Bs 535-559
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FROM FS 535.02 TO 559.79.  REPAIRED RT SIDE SEAT RAIL FROM FS 535.02 TO 559.79 BY REMOVING AND REPLACING SEAT RAIL IAW MFG EO 601R-53-7965A.
